# SDR ASAA1047562

- Difficulty date: March 17, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486150
- Condition: Delaminated
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MIDFLAP WEDGE LOWER SURFACE DELAMINATED 1 INCH FROM T/E 44 INCHES FROM I/B END.  REPAIRED DAMAGED AREA.
